RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2019, Volume 10, Issue 4, Pages 67–76 (Mi mvk308)  

On the rank of random binary matrix with fixed weights of independent rows

V. I. Kruglov, V. G. Mikhailov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: We consider random matrix consisting of $n$ independent rows such that each row is equiprobably chosen from the set of all $m$-dimensional ($m>n$) binary vectors with given weights $s_i$, $i=1,\ldots,n$, and study asymptotic properties of the rank of such matrix.
We propose explicit upper bound for the distribution function of the rank of matrixes.

Key words: random matrix over $GF(2)$, distribution of the rank of random matrix, upper bound.

DOI: https://doi.org/10.4213/mvk308

Full text: PDF file (177 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 519.212.2
Received 29.IV.2019

Citation: V. I. Kruglov, V. G. Mikhailov, “On the rank of random binary matrix with fixed weights of independent rows”, Mat. Vopr. Kriptogr., 10:4 (2019), 67–76

Citation in format AMSBIB
\Bibitem{KruMik19}
\by V.~I.~Kruglov, V.~G.~Mikhailov
\paper On the rank of random binary matrix with fixed weights of independent rows
\jour Mat. Vopr. Kriptogr.
\yr 2019
\vol 10
\issue 4
\pages 67--76
\mathnet{http://mi.mathnet.ru/mvk308}
\crossref{https://doi.org/10.4213/mvk308}


Linking options:
  • http://mi.mathnet.ru/eng/mvk308
  • https://doi.org/10.4213/mvk308
  • http://mi.mathnet.ru/eng/mvk/v10/i4/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические вопросы криптографии
    Number of views:
    This page:48
    References:7
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020